MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 3708660
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id b35200 (serial: (b)(6)); product type: 0197-implantable neurostimulator; implant date (b)(6) 2023; explant date product id 3389s-40 (va1bk00); product type: 0200-lead; implant date (b)(6) 2016; explant date medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient came in for normal end of service battery replacement today.In pre-op, all impedances were normal, however, during the procedure there was a short (200 ohms) discovered between contacts 8 and 9 on the right hemisphere.Caller stated the patient was programmed with a double monopole (c+ 8- 9-) on those contacts.During the procedure, the extension tails were switched in the ports of the battery and it was determined that the issue was related to the lead or extension as opposed to the battery.The patient wasn't consented for anything other than the battery replacement so only the battery was replaced today.In post-op, the impedance measurement between 8-9 had decreased to 44 ohms.Caller stated programming was left as is on c+ 8- 9- and patient appeared to be getting symptom control for tremor with it noted that patient was still coming off sedation at the time.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Caller stated (b)(6) university will be returning the explanted battery.Caller stated they plan to check-in with the patient in a week to see how their therapy is and check longevity.
 
Event or Problem Description
Additional information was provided by the manufacturer's representative indicating that the patient had an extension revision on sep.16.During the procedure, the new right extension appeared to resolve the short between contacts; however, the left lead was damaged while attempting to slide the boot cover up the lead, resulting in an intermittent short between contacts zero and one and a slightly higher impedance on contact three.The patient¿s battery was moved to the abdomen and replaced with a rechargeable battery.The physician elected to discard the extensions, but per hospital policy, the battery is being returned.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25410069
Report Number2649622-2026-16685
Device Sequence Number13449632
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public(01)00613994749116(17)201103
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2020
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer06/11/2026
06/29/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date06/24/2026
07/13/2026
Date Device Manufactured11/03/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale